<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 48, No. 3) Next Issue >>
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 445—672
A differential equation for multiple Bessel polynomials with raising and lowering operators
Jin Ok Baek and Dong Won Lee
MSC numbers : 33C45, 33C47, 34L05, 42C05
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 445—454
Refinement rings, exchange property and comparability
Chaoling Huang
MSC numbers : 16D70, 16E50
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 455—468
On the character rings of twist knots
Fumikazu Nagasato
MSC numbers : Primary 57M27; Secondary 57M25
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 469—474
Generalized analytic Feynman integral via function space integral of bounded cylinder functionals
Seung Jun Chang, Jae Gil Choi, and Hyun Soo Chung
MSC numbers : 60J65, 28C20
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 475—489
Fuzzy stability of a cubic-quartic functional equation: a fixed point approach
Sun-Young Jang, Choonkil Park, and Dong Yun Shin
MSC numbers : Primary 46S40, 39B72; Secondary 39B52, 46S50, 26E50, 47H10
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 491—503
A remark on Gel'fand duality for spectral triples
Paolo Bertozzini, Roberto Conti, and Wicharn Lewkeeratiyutkul
MSC numbers : 46L87, 46M15, 18F99, 15A66
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 505—521
Nonparametric maximum likelihood estimation of a concave receiver operating characteristic curve via geometric programming
Kyeong Eun Lee and Johan Lim
MSC numbers : 62G05
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 523—537
Existence and asymptotic stability of solutions of a perturbed fractional functional-integral equation with linear modification of the argument
Mohamed Abdalla Darwish, Johnny Henderson, and Donal O'Regan
MSC numbers : 45G10, 45M99, 47H08
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 539—553
Global stability of the viral dynamics with Crowley-Martin functional response
Xueyong Zhou and Jingan Cui
MSC numbers : 34D20, 92D30
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 555—574
Some notes on Ishikawa iteration for multi-valued mappings
Yisheng Song and Yeol Je Cho
MSC numbers : 47H09, 47H10, 47J25, 47J05
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 575—584
Scalar curvature of contact three $CR$-submanifolds in a unit $(4m+3)$-sphere
Hyang Sook Kim and Jin Suk Pak
MSC numbers : 53C40, 53C25
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 585—600
Tensor product surfaces with pointwise 1-type Gauss map
Kadri Arslan, Bet\"{u}l Bulca, Beng\"{u} K\i l\i \c{c}, Young Ho Kim, Cengizhan Murathan, and G\"{u}nay \"{O}zt\"{u}rk
MSC numbers : 53C40, 53C42
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 601—609
Minimal noncommutative reversible and reflexive rings
Byung-Ok Kim and Yang Lee
MSC numbers : 16P10, 16U80
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 611—616
On hyponormality of Toeplitz operators with polynomial and symmetric type symbols
Munmun Hazarika and Ambeswar Phukon
MSC numbers : Primary 47B35, 47B20
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 617—625
Sandwich theorems for higher-order derivatives of $p$-valent functions defined by certain linear operator
Mohamed K. Aouf and Tamer M. Seoudy
MSC numbers : 30C45
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 627—636
Competition indices of strongly connected digraphs
Han Hyuk Cho and Hwa Kyung Kim
MSC numbers : 05C20, 05C50
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 637—646
A note on hyponormal Toeplitz operators
An-Hyun Kim
MSC numbers : Primary 47B20, 47B35
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 647—653
Evaluation formulas for an analogue of conditional analytic Feynman integrals over a function space
Dong Hyun Cho
MSC numbers : Primary 28C20
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 655—672

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd